# SDR REXA2013092401896

- Difficulty date: September 24, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,840 hours, 9,362 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, INNER WEB IS GOUGED ON LOWER FWD AND AFT CORNERS.  REMOVED GOUGE ON FWD CARGO DOOR INNER WEB AT FWD AND AFT CORNERS AND IS IN LIMITS IAW EA CRJ952-01924.
